It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


No..I'd say it's not a good sign Dale. Things are escalating. Probably from irritation, busted blood vessels, swelling of the sinuses..maybe even nasal polyps which over time can be caused by what you are doing. Remember opiates can mask sinus symptoms, cough, abdominal pain...any number of things. Percocet which I believe is what you said you are using right now has Tylenol in it.

Remember, Tylenol toxicity is a possiblity when overusing the drug. This would not be related to the nose bleed most likely - but it's something to think about where your liver and overall health is concerned. Particularly when you've been drinking too. Alcohol really increases the risk of problems with Tylenol and the liver.

Just the facts...not intended to scare you..but it's time to really think about this. I know you have been, but think of your health too.

I'll be offline for a while. I've got to take my daughter somewhere tonite. I'll check on you later this evening. Probably not a good idea to put anything else up your nose.





All times are GMT -7. The time now is 12:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!